qbngal; I have seen this combination often just be aware it can increase some side effects.Here is what our system says about the two if any dought give your doctor a call. Interactions between your selected drugs
Applies to: ZzzQuil (diphenhydramine), trazodone
Using diphenhydrAMINE together with traZODone may increase side effects such as dizziness, drowsiness, and difficulty concentrating. Some people may also experience some impairment in thinking and judgment. You should avoid or limit the use of alcohol while being treated with these medications. Avoid driving or operating hazardous machinery until you know how the medications affect you. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor. Hope this helps you out feel free to post anytime We have a lot of great people here to answer you..Have a great weekend..Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am having terrible night sweats! Help! Does anyone know something that can get rid of these? Help!
Posted 11 Jul 2013 • 3 answers
Posted 28 Sep 2013 • 6 answers
Posted 26 Nov 2013 • 2 answers
Posted 30 Oct 2014 • 6 answers
Posted 15 Jul 2016 • 1 answer